# SDR CALA2011032900225

- Difficulty date: February 4, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 45,941 hours, 6,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121242
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 346-348 RIGHT O/B SEAT TRACK CORRODED.  CABIN BS 343 TO BS 423 RT MOST O/B SEAT TRACK REPLACED AS PER SRM 51-10-02 AND FASTENER INSTALLED AS PER SRM 51-40-02 ATT MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 12 ACCOMPLISHED.
